# SDR BB06011

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-200
- Aircraft serial: 24765
- Aircraft time: 67,252 hours, 12,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR LEVEL EMERGENCY LIGHTS BETWEEN ROWS 9 AND 11 INOPERATIVE.  MAINTENANCE SECURED A LOOSE PIN CONNECTOR AT SEAT 12B.  NO FURTHER FAULTS.
